Convergence of Stochastic Interacting Particle Systems in Probability under a Sobolev Norm

Jian-Guo Liu Duke University Yuan Zhang UCLA, Los Angeles

Probability mathscidoc:1702.28004

Annals of Mathematical Sciences and Application, 1, (2), 251–299, 2016.1
In this paper, we consider particle systems with interaction and Brownian motion. We prove that when the initial data is from the sampling of Chorin's method, i.e., the initial vertices are on lattice points hi∈Rd with mass ρ0(hi)hd, where ρ0 is some initial density function, then the regularized empirical measure of the interacting particle system converges in probability to the corresponding mean-field partial differential equation with initial density ρ0, under the Sobolev norm of L∞(L2)∩L2(H1). Our result is true for all those systems when the interacting function is bounded, Lipschitz continuous and satisfies certain regular condition. And if we further regularize the interacting particle system, it also holds for some of the most important systems of which the interacting functions are not. For systems with repulsive Coulomb interaction, this convergence holds globally on any interval [0,t]. And for systems with attractive Newton force as interacting function, we have convergence within the largest existence time of the regular solution of the corresponding Keller-Segel equation.
Interacting particle system, martingale method energy-dissipation inequality.
[ Download ] [ 2017-02-07 21:47:29 uploaded by jianguo ] [ 347 downloads ] [ 0 comments ]
@inproceedings{jian-guo2016convergence,
  title={Convergence of Stochastic Interacting Particle Systems in Probability under a Sobolev Norm},
  author={Jian-Guo Liu, and Yuan Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170207214729704938268},
  booktitle={Annals of Mathematical Sciences and Application},
  volume={1},
  number={2},
  pages={251–299},
  year={2016},
}
Jian-Guo Liu, and Yuan Zhang. Convergence of Stochastic Interacting Particle Systems in Probability under a Sobolev Norm. 2016. Vol. 1. In Annals of Mathematical Sciences and Application. pp.251–299. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170207214729704938268.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved